# SDR FDEA201108223404

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436833
- Condition: Corroded
- Location: Bs 660 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED AT BS 660 BETWEEN S26-27L.  REMOVED SHEAR TIE IAW SRM 51-30-2. FABRICATED NEW SHEAR TIE IAW DRAWING 69-43683 AND INSTALLED IAW SRM 51-30-2 REV 103.
